2019
Том 71
№ 11

All Issues

$Q$-conditional symmetry of a nonlinear two-dimensional heat-conduction equation

Andreeva N. V., Serov N. I., Tulupova L. O.

Full text (.pdf)


Abstract

We investigate the $Q$-conditional symmetry of a nonlinear two-dimensional heat-conduction equation. By using ansatzes, we obtain reduced equations.

English version (Springer): Ukrainian Mathematical Journal 52 (2000), no. 6, pp June 2000, Volume 52.

Citation Example: Andreeva N. V., Serov N. I., Tulupova L. O. $Q$-conditional symmetry of a nonlinear two-dimensional heat-conduction equation // Ukr. Mat. Zh. - 2000. - 52, № 6. - pp. 846-849.

Full text